# SDR IPXA2013121101035

- Difficulty date: December 8, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING R2 WINDOW SEAL, FOUND WINDOW EXTREMELY HARD TO OPEN & CLOSE WITH CRANK HANDLE.  PERFORMED ADJUSTMENT TEST OF R2 WINDOW OPS NORMAL.
